# SDR UPS04842991

- Difficulty date: August 20, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR CABLE UNHOOKED FROM RAFT.  UPON FURTHER INSPECTION FOUND SEVERAL AREAS OF DETERIORATION ON SLIDE.  REMOVED AND REPLACED DOOR SLIDE IAW MM 25-60-01-2.
